Well, it's definitely either black or white. However, it's white with a "but."
I started taking the Indomethacin last Thursday evening. By Friday afternoon that headache was 99% gone! Yay! I felt sooooo good. Bobby even told me to quit smiling, he wasn't used to it. However, by Saturday I had a headache again. It was nowhere near the intensity it had been before and the stabbing sensations were gone.
The headache has been slowly increasing in intensity, but it's much more localized and the stabbing feelings have not returned. However, the main problem has been some severe stomach upset, nausea and tiredness. I'll sleep for 12 hours, then be ready to go to sleep again a few hours later. It felt like a flu virus or something similar. However, in re-reading the info sheet that came with the medicine, I noticed that these symptoms were listed in the area for "If you have any of these symptoms, stop taking the NSAID and call your healthcare provider." So, I will NOT be taking the Indomethacin for the next couple of days. If the stomach issues and tiredness go away, then they were related to the drug. If they don't, then I managed to pick up a virus or something. I have not been running a fever. In fact, the highest my temp has been is 98.2 - most of the time my temp has been below 98, which is relatively normal for me.
So, I'm preparing for a return of massive headache pain, but hoping for a lack of stomach pains/sleepiness/nausea in the next couple of days. I really just don't feel very well right now.
I'll update when I have some kind of answer.